# SDR SIMA20120328006

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,861 hours, 28,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523050409
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 64 RT WAS FOUND WITH TOOLING MARKS BEYOUND SRM LIMITS DURING HEAVY CHECK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MANUFACTURED AND INSTALLED L SHAPED DOUBLER OVER BLENDED AREA IAW EO# EM-53MR-1523.  THE AIRCRAFT WAS RETURNED TO SERVICE.
